Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the theory of linear partial differential operators with analytic coefficients


Author: François Trèves
Journal: Trans. Amer. Math. Soc. 137 (1969), 1-20
MSC: Primary 35.37
DOI: https://doi.org/10.1090/S0002-9947-1969-0247267-8
MathSciNet review: 0247267
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Hörmander, Linear partial differential operators, 3rd ed., Springer-Verlag, Berlin, 1965.
  • [2] L. Nirenberg and F. Treves, On solvability of first order linear partial differential equations, Comm. Pure Appl. Math. 14 (1963), 331-351. MR 0163045 (29:348)
  • [3] L. V. Ovsyannikov, A singular operator in a scale of Banach spaces, Dokl. Akad. Nauk SSSR 163 (1965), 819-822 = Soviet Math. Dokl. 6 (1965), 1025-1028. MR 0190754 (32:8164)
  • [4] F. Treves, Ovsyannikov theorem and hyperdifferential operators, I.M.P.A., Rio-de-Janiero, 1968. MR 0290202 (44:7386)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.37

Retrieve articles in all journals with MSC: 35.37


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0247267-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society